MathSciNet Relay Station
MathSciNet bibliographic data
MR1832671 93E10 (93E11)
Yaz, E. E.; Yaz, Y. I. State estimation of uncertain nonlinear stochastic systems with general criteria. Appl. Math. Lett. 14 (2001), no. 5, 605–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement